# SDR TWAA0101303

- Difficulty date: January 22, 2001
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 40,743 hours, 9,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE AT THE BASE OF THE RH AFT LAV WALL.  REPAIRED WIRING ON SHIP SIDE OF THE RT AFT LAV EGRESS LIGHTS.  CHECK-C 9-23-99.
